# SDR AMTA200600235

- Difficulty date: March 31, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR ON THE L/E OF THE NR 3 LT FLAP OB FOUND TO BE CRACKED ADJACENT TO THE INSERT REPAIR.  CRACK IS 1 INCH IN LENGTH AND STARTS AT THE LOWER EDGE OF REPAIR COUTOUT GOING DOWNWARD.  CARRIED OUT PERMANENT REPAIR IAW SRM USING SOLID FASTENERS.  PREVIOUS REPAIR 48 INCHES IB OF OB END.  (K)
